# SDR SWAA2017012711510

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 40,172 hours, 18,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT COVER BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
